Algebra and Logic

, Volume 45, Issue 6, pp 361–370

Isomorphism types of Rogers semilattices for families from different levels of the arithmetical hierarchy

  • S. A. Badaev
  • S. S. Goncharov
  • A. Sorbi
Article

Abstract

We investigate differences in isomorphism types for Rogers semilattices of computable numberings of families of sets lying in different levels of the arithmetical hierarchy.

Keywords

arithmetical hierarchy computable numbering Rogers semilattice 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer Science+Business Media, Inc. 2006

Authors and Affiliations

  • S. A. Badaev
    • 1
  • S. S. Goncharov
    • 2
  • A. Sorbi
    • 3
  1. 1.Kazakh National UniversityAlma-AtaKazakhstan
  2. 2.Institute of Mathematics, Siberian BranchRussian Academy of SciencesNovosibirskRussia
  3. 3.Dipartimento di Scienze Matematiche ed Informatiche “Roberto Magari”SienaItaly

Personalised recommendations